MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGICAL MONITORING SYSTEMS
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the customer hospital updated their wireless infrastructure, their m300 devices would randomly lose connection to the infinity network, and the devices would go offline for brief moments of time.There was one event that occurred on (b)(6) 2024 while an m300 was in use with a patient, and it dropped offline from 11:24 am - 11:34 am.There was no adverse patient impact as result of this event and the device appropriately alerted the user of the condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer confirmed that they did not perform a site survey prior to changing the wireless infrastructure to wlc cisco 9800l 17.9.5 ap - catalyst 9120ax.However, after changing over to this new network, testing was performed by the hospital biomed and it to test access points for using m300s, prior to using the devices with patients.No failures were found during this testing.The new infrastructure was then deployed on a single patient floor, but despite having no failures during testing, the customer found multiple m300 dropouts/offline conditions occurred.The customer returned to using their original infrastructure, wlc cisco airos 5508 running software version 8.5.151.0, to prevent further dropouts from occurring.Draeger was contacted to investigate the issue.The draeger field service engineer (fse) conducted tests using m300s with simulated data and no failures were observed during testing.However, when a patient worn device was used, the issue was observed.The log files from the fse visit at the customer's site were reviewed and found there were long stretches of retransmissions from the m300s with no response followed by probing for a new access point, indicating the root cause was related to the network.Draeger confirmed that the new infrastructure was not fit for patient use as there were too many dropouts.The customer permanently returned to their original wireless infrastructure and no further issues have been reported.Draeger recommended the customer contact cisco for further assistance regarding the use of the new infrastructure.The m300 devices were found to operate as intended and the root cause for the reported event was tied to the new cisco wireless network that used by the customer.

Brand Name
INFINITY M300
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key20579956
Report Number1220063-2024-00126
Device Sequence Number15597085
Product Code MHX
UDI-Device Identifier04049098002035
UDI-Public(01)04049098002035(93)MS26076-21
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown